# SDR UIEA2024052400434

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 86,511 hours, 14,096 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Loose
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.2 ENG R/H CORE COWL FOUND SEVERAL FASTENER LOOSE( #2 ENG RH CORE COWL FASTENER REPLACED IAW EA -1971A101 REV 0 AND SRM 51-40-02 REV 100 DATE 20 FEB 2024. NO FURTHER DEFECTS NOTED.  )
